# SDR SCNA20251103426

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 30,265 hours, 30,265 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOUNTED ESCAPE SLIDE FELL OUT OF SHROUD ( MAIN CABIN EXIT/SLIDE (-800BCF) L-1 DOOR SLIDE INOPERATIVE OR MISSING PROVIDED R1 OPERATES NORMALLY. )	INSTALLED SLIDE AT L1 DOOR THIS CLEARS MEL MDDR# 134811, 52-16-1 REF AMM25-61-1
